Blood Pressure Home > Valturna Overdose
Low blood pressure, shock, and fast heart rate are some of the possible symptoms of a Valturna overdose. The specific effects will depend on how much Valturna was taken and whether it was taken with any other medications. For a recent overdose, treatment may involve "pumping the stomach" or giving certain medications. Other options include giving fluids by IV and correcting electrolyte imbalances.
Can You Take Too Much Valturna?
- Low blood pressure
- Fast heart rate
- Slow heart rate
Treatment for a Valturna OverdoseThe treatment for an overdose with Valturna will vary. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, such as:
- Giving medications to increase the heart rate
- Giving IV fluids and medications to increase blood pressure
- Correcting electrolyte imbalances.